# SDR REXA04028

- Difficulty date: November 5, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 9,923 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAP FAILURE ON APPROACH, QRH FOLLOWED UNEVENTFUL LANDING.  PERFORMED RIGGING OF FLAP POTENTIOMETERS AND BPSU IAW AMM 27.
